I had Lumbar fusion 4 months ago( L4 S1) and have been having strange vision problems since. I experience what I refer to as static circles that block out parts of my vision and then slowly drift to the left until they are no longer visible. I was able to read anything before I had this surgery and now find it very difficult at times to see the letters or numbers at all. When I brought this up to my Neurosurgeon at the 1 month post op visit, he said "hmm" and then told me to stop taking the Nuerotin that had been subscribed nerves pain. I have taken no medications, including pain medications since and my eyes are not getting better. Any advice would be greatly appreciated.
You're going to have to see an ophthalmologist. Your symptoms are vaguely suggestive of a visual migraine and sometimes a transient ischemic attack can have transient loss of vision as a symptom. I do not relate your symptoms to your back problems in any way.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.